# SDR SWAA2022022516646

- Difficulty date: December 9, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 34,634 hours, 23,605 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY; AFT CORNER SCUFF PLATE IS CRACKED / AFT CARGO BAY AFT CORNER SCUFF PLATE REPAIR ACCOMPLISHED PER EA# 1-A53-2076 REV 11 87713U 20DEC18
